# SDR AWXA200600417

- Difficulty date: March 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 22,146 hours, 13,597 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Apu Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YYC - FALSE FIRE WARNING, CREW REPORTED THAT RECEIVED AN APU FIRE WARNING INDICATION, CREW DISCHARGED BOTTLE.  NO DAMAGE WAS NOTED ON WALKAROUND.  DEFERRED THE APU FIRE DETECTION LOOPS AND APU FIRE EXTINGUISHER SYSTEM.  REPORTED THROUGH INFO ONLY THAT THERE WERE CHAFED WIRES IN THE APU BAY.  BOTH SYSTEMS STILL ON DEFERRAL.  MAINTENANCE CLEARED DEFERRAL ON 03/14/06.  FOUND APU EGT HARNESS CHAFFED.  ALSO REPLACED PLUGS ON CONNECTOR M334.  OPERATIONAL CHECKS WERE GOOD.  PART INFO UPDATED.
